Some comments on linear wave equations

L.J.F. Broer, L.A. Peletier

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Scopus)

Abstract

Some aspects of linear wave equations are considered. For each wave mode of a system an asymptotic expansion of the angular frequency in terms of the wave number k has been derived. A set of balance equations has been obtained and finally the stability of linear waves has been investigated by means of the usual harmonic analysis and by Lyapunov's second method. The two methods are compared.
Original languageEnglish
Pages (from-to)65-84
Number of pages20
JournalApplied Scientific Research
Volume17
Issue number1
DOIs
Publication statusPublished - 1967

Fingerprint Dive into the research topics of 'Some comments on linear wave equations'. Together they form a unique fingerprint.

Cite this